# SDR DALA13040183139

- Difficulty date: August 17, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 31,503 hours, 16,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DUMMY RAIL LOCATED FWD PAX CABIN, BETWEEN FR. 15 AND 16 , LEVEL  -Y81 ,   REPLACED DUMMY RAIL IAW SRM 51-72-11 AND DWG D53112828, D53110984.
